|
A sufficient condition for closed classes of k-valued logic to have only trivial congruences
V. V. Gorlov
Abstract:
In this paper the author obtains a classification of M-classes of closed classes of k-valued logic that are minimal (with respect to inclusion) relative to the property “all superclasses have only trivial congruences”, and an algorithm for constructing M-classes is proposed. On the basis of a description of M-classes, a sufficient condition is obtained for triviality of congruences of closed classes of k-valued logic.
Bibliography: 11 titles.
Received: 16.02.1979
Citation:
V. V. Gorlov, “A sufficient condition for closed classes of k-valued logic to have only trivial congruences”, Math. USSR-Sb., 38:4 (1981), 507–532
Linking options:
https://www.mathnet.ru/eng/sm2510https://doi.org/10.1070/SM1981v038n04ABEH001457 https://www.mathnet.ru/eng/sm/v152/i4/p551
|
Statistics & downloads: |
Abstract page: | 276 | Russian version PDF: | 96 | English version PDF: | 24 | References: | 49 |
|